JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION
Lee, Yang-Hi;
  PDF(new window)
 Abstract
In this paper, we modify L. and V. Radu's result for the stability of the monomial functional equation in the sense of Th. M. Rassias. Also, we investigate the superstability of the monomial functional equation.
 Keywords
stability;monomial functional equation;
 Language
English
 Cited by
1.
STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION IN QUASI NORMED SPACES,;

대한수학회보, 2010. vol.47. 4, pp.777-785 crossref(new window)
2.
A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION,;;

한국수학교육학회지시리즈B:순수및응용수학, 2011. vol.18. 4, pp.313-328 crossref(new window)
3.
ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD,;;

Korean Journal of Mathematics, 2011. vol.19. 4, pp.437-451 crossref(new window)
4.
A FIXED POINT APPROACH TO THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION,;;

호남수학학술지, 2012. vol.34. 1, pp.19-34 crossref(new window)
5.
FUZZY STABILITY OF THE CAUCHY ADDITIVE AND QUADRATIC TYPE FUNCTIONAL EQUATION,;;

대한수학회논문집, 2012. vol.27. 3, pp.523-535 crossref(new window)
6.
ON THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD,;;

한국수학교육학회지시리즈B:순수및응용수학, 2012. vol.19. 1, pp.59-71 crossref(new window)
7.
ON THE STABILITY OF A MIXED TYPE QUADRATIC AND CUBIC FUNCTIONAL EQUATION,;;

한국수학교육학회지시리즈B:순수및응용수학, 2012. vol.19. 4, pp.383-396 crossref(new window)
8.
ON THE STABILITY OF THE QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD,;;

Korean Journal of Mathematics, 2012. vol.20. 1, pp.19-31 crossref(new window)
9.
A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.219-232 crossref(new window)
10.
A FIXED POINT APPROACH TO THE STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2,;;

대한수학회논문집, 2013. vol.28. 2, pp.269-283 crossref(new window)
11.
STABILITY OF A GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 IN NON-ARCHIMEDEAN NORMED SPACES,;;

충청수학회지, 2013. vol.26. 4, pp.887-900 crossref(new window)
1.
Fuzzy Stability of a General Quadratic Functional Equation, Advances in Fuzzy Systems, 2011, 2011, 1  crossref(new windwow)
2.
STABILITY OF THE MONOMIAL FUNCTIONAL EQUATION IN QUASI NORMED SPACES, Bulletin of the Korean Mathematical Society, 2010, 47, 4, 777  crossref(new windwow)
3.
Additive and Quadratic Type Functional Equation and its Fuzzy Stability, Results in Mathematics, 2013, 63, 3-4, 717  crossref(new windwow)
4.
ON THE STABILITY OF THE FUNCTIONAL EQUATION DERIVING FROM QUADRATIC AND ADDITIVE FUNCTION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, Journal of the Chungcheong Mathematical Society , 2012, 25, 1, 51  crossref(new windwow)
5.
Stability of then-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
6.
On an n-dimensional mixed type additive and quadratic functional equation, Applied Mathematics and Computation, 2014, 228, 13  crossref(new windwow)
7.
ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, Korean Journal of Mathematics, 2011, 19, 4, 437  crossref(new windwow)
8.
ON HYPERSTABILITY OF GENERALISED LINEAR FUNCTIONAL EQUATIONS IN SEVERAL VARIABLES, Bulletin of the Australian Mathematical Society, 2015, 92, 02, 259  crossref(new windwow)
9.
On a New Type of Hyperstability for Radical Cubic Functional Equation in Non-Archimedean Metric Spaces , Results in Mathematics, 2017, 72, 1-2, 991  crossref(new windwow)
10.
ON THE STABILITY OF A MIXED TYPE QUADRATIC AND CUBIC FUNCTIONAL EQUATION, The Pure and Applied Mathematics, 2012, 19, 4, 383  crossref(new windwow)
11.
ON THE STABILITY OF THE QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, Korean Journal of Mathematics, 2012, 20, 1, 19  crossref(new windwow)
12.
A Fixed Point Approach to the Stability of ann-Dimensional Mixed-Type Additive and Quadratic Functional Equation, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
13.
FUZZY STABILITY OF THE CAUCHY ADDITIVE AND QUADRATIC TYPE FUNCTIONAL EQUATION, Communications of the Korean Mathematical Society, 2012, 27, 3, 523  crossref(new windwow)
14.
A general theorem on the stability of a class of functional equations including quadratic-additive functional equations, SpringerPlus, 2016, 5, 1  crossref(new windwow)
15.
A FIXED POINT APPROACH TO THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION, Honam Mathematical Journal, 2012, 34, 1, 19  crossref(new windwow)
16.
A general theorem on the stability of a class of functional equations including monomial equations, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
17.
STABILITY OF A GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2 IN NON-ARCHIMEDEAN NORMED SPACES, Journal of the Chungcheong Mathematical Society, 2013, 26, 4, 887  crossref(new windwow)
18.
On the Generalized Hyers-Ulam Stability of ann-Dimensional Quadratic and Additive Type Functional Equation, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
19.
A FIXED POINT APPROACH TO THE STABILITY OF THE GENERALIZED POLYNOMIAL FUNCTIONAL EQUATION OF DEGREE 2, Communications of the Korean Mathematical Society, 2013, 28, 2, 269  crossref(new windwow)
20.
Stability of a Monomial Functional Equation on Restricted Domains of Lebesgue Measure Zero, Results in Mathematics, 2017  crossref(new windwow)
21.
A FIXED POINT APPROACH TO THE STABILITY OF APPROXIMATELY QUADRATIC-ADDITIVE MAPPINGS, Journal of the Chungcheong Mathematical Society , 2012, 25, 1, 43  crossref(new windwow)
22.
A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION, The Pure and Applied Mathematics, 2011, 18, 4, 313  crossref(new windwow)
23.
ON THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, Journal of the Chungcheong Mathematical Society , 2012, 25, 2, 201  crossref(new windwow)
24.
A general uniqueness theorem concerning the stability of monomial functional equations in fuzzy spaces, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
25.
Generalized hyperstability of a Drygas functional equation on a restricted domain using Brzdęk’s fixed point theorem, Journal of Fixed Point Theory and Applications, 2017  crossref(new windwow)
26.
Hyperstability of the Fréchet Equation and a Characterization of Inner Product Spaces, Journal of Function Spaces and Applications, 2013, 2013, 1  crossref(new windwow)
27.
Fuzzy Stability of a Quadratic-Additive Functional Equation, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
28.
Fuzzy Stability of a Functional Equation Deriving from Quadratic and Additive Mappings, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
29.
On Hyers–Ulam stability of generalized linear functional equation and its induced Hyers–Ulam programming problem, Aequationes mathematicae, 2016, 90, 3, 559  crossref(new windwow)
30.
A new type of approximation for the radical quintic functional equation in non-Archimedean (2, β )-Banach spaces, Journal of Mathematical Analysis and Applications, 2018, 457, 1, 322  crossref(new windwow)
31.
Approximate solution of radical quartic functional equation related to additive mapping in 2-Banach spaces, Journal of Mathematical Analysis and Applications, 2017, 455, 2, 2001  crossref(new windwow)
32.
A Fixed Point Approach to the Stability of the Cauchy Additive and Quadratic Type Functional Equation, Journal of Applied Mathematics, 2011, 2011, 1  crossref(new windwow)
33.
Fuzzy stability of a mixed type functional equation, Journal of Inequalities and Applications, 2011, 2011, 1, 70  crossref(new windwow)
34.
Fuzzy Stability of ann-Dimensional Quadratic and Additive Functional Equation, Advances in Fuzzy Systems, 2012, 2012, 1  crossref(new windwow)
35.
Hyperstability and Superstability, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
36.
Stability of ann-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Random Normed Spaces, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
37.
ON THE STABILITY OF THE MIXED TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, The Pure and Applied Mathematics, 2012, 19, 1, 59  crossref(new windwow)
38.
A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation, Kyungpook mathematical journal, 2013, 53, 2, 219  crossref(new windwow)
39.
Recursive procedure in the stability of Fréchet polynomials, Advances in Difference Equations, 2014, 2014, 1, 16  crossref(new windwow)
 References
1.
L. Cadariu and V. Radu, The fixed points method for the stability of some functional equations, Carpathian J. Math. 23 (2007), no. 1-2, 63-72

2.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86 crossref(new window)

3.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002

4.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 crossref(new window)

5.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 crossref(new window)

6.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 crossref(new window)

7.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224 crossref(new window)

8.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998

9.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 crossref(new window)

10.
K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118

11.
S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001

12.
S.-M. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 204 (1996), no. 1, 221-226 crossref(new window)

13.
H.-M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl. 324 (2006), no. 1, 358-372 crossref(new window)

14.
Y.-H. Lee and K.-W. Jun, On the stability of approximately additive mappings, Proc. Amer. Math. Soc. 128 (2000), no. 5, 1361-1369 crossref(new window)

15.
J. M. Rassias, Solution of the Ulam stability problem for cubic mappings, Glas. Mat. Ser. III 36(56) (2001), no. 1, 63-72

16.
J. M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glas. Mat. Ser. III 34(54) (1999), no. 2, 243-252

17.
Th. M. Rassias, On a modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), no. 1, 106-113 crossref(new window)

18.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 crossref(new window)

19.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 crossref(new window)

20.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 crossref(new window)

21.
Th. M. Rassias, Report of the 27th International Symposium on Functional Equations, Aeq. Math. 39 (1990), 292-293

22.
Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 crossref(new window)

23.
Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993 crossref(new window)

24.
Th. M. Rassias, Functional Equations and Inequalities, Mathematics and its Applications, 518. Kluwer Academic Publishers, Dordrecht, 2000

25.
Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 2003

26.
F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 crossref(new window)

27.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8 Interscience Publishers, New York-London, 1960